Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a gap Tauberian theorem of Lorentz and Zeller


Author: T. A. Keagy
Journal: Proc. Amer. Math. Soc. 86 (1982), 459-460
MSC: Primary 40E15; Secondary 40C05
DOI: https://doi.org/10.1090/S0002-9939-1982-0671215-1
MathSciNet review: 671215
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: G. G. Lorentz and K. L. Zeller have stated an $ O$-Tauberian theorem which places a restriction on the rate of absolute convergence of the row sums of a regular summability method. In this note, we prove a theorem that has as a corollary an extension of the above result in which this restriction is deleted.


References [Enhancements On Off] (What's this?)

  • [1] D. F. Dawson, Tauberian theorem for stretchings, J. London Math. Soc. (2) 13 (1976), 27-33. MR 0404918 (53:8716)
  • [2] -, Summability of matrix transforms of stretchings and subsequences, Pacific J. Math. 77 (1978), 75-81. MR 0510463 (58:23238)
  • [3] J. A. Fridy, Tauberian theorems via block dominated matrices, Pacific J. Math. 81 (1979), 81-91. MR 543735 (80g:40007)
  • [4] G. G. Lorentz and K. L. Zeller, $ o$- but not $ O$-Tauberian theorems, Proc. Amer. Math. Soc. 45 (1974), 401-404. MR 0346370 (49:11095)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40E15, 40C05

Retrieve articles in all journals with MSC: 40E15, 40C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671215-1
Keywords: Dilution, $ \in $-copy, gap sequence, stretching, Tauberian theorem
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society